# SDR TWAA9782003

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- System (JASC): 8010 · Engine Cranking
- Part: Start Vlv Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HNL - FLT 2 - DURING CRUISE, NR 3 ENGINE, S/N 4160, START VALVE OPEN LIGHT ILLUMINATED.  SHUT DOWN NR 3 ENGINE.  ENGINE TOTAL TIME:  75,653 HOURS; 13,580 CYCLES.  CHECK C- 11-28-96 - MCI.  (X)
